# SDR 96ZZZX5592

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19974
- Make and model: Cessna 177
- Aircraft serial: 17702617
- Engine: Lyc O360A1F6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 883410000600094
- Condition: Leak
- Location: Pump To Carb
- Part time: 30 hours
- Component: Deutsch
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED FUEL STAIN ON STEEL BRAID HOSE.  REMOVED AND TESTED.  FOUND SEEP HOLE.  NOTIFIED SUPPLIER AND SENT FOR FACTORY INSPECTION.  (SEEP WAS DETECTABLE WITH SHOP AIR AND SOAPY WATER.)
